# SDR UALA2009101203198

- Difficulty date: October 11, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 31,274 hours, 7,960 cycles
- Engine: Pwa PW4052
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 255T124133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 246 FWD FACE PULLEY SUPPORT BRACKET CRACKED RBL 16.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CRACKED ANGLE AND REPLACED WITH P/N 255T1241-33 STIFFENER.
